# SDR CALA0400140

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 17,409 hours, 5,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2982
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN BRACKET AT LT WING TRAILING EDGE JUST AFT OF NR 1 ENGINE PYLON BULB SEAL.  A NEW BRACKET WAS INSTALLED IAW BOEING DRAWING 115A2982 AND SRM 51-40-02.
